Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 76, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at May 11, 2018, 2:19 PM PDT. It took effect at May 12, 2018, 6:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 11, 2018, 2:19 PM PDT (21:19 UTC)
- In effect from
- May 12, 2018, 6:00 AM PDT
- Expired
- May 12, 2018, 2:07 AM PDT
- In force
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
672 WHUS76 KMTR 112119 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 219 PM PDT Fri May 11 2018 PZZ540-120530- /O.EXT.KMTR.GL.W.0007.000000T0000Z-180512T0400Z/ /O.EXB.KMTR.SC.Y.0072.180512T0400Z-180512T1600Z/ Point Arena To Point Reyes To 10 nm- 219 PM PDT Fri May 11 2018 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SATURDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from 9 PM this evening to 9 AM PDT Saturday. * WINDS...Northwest 20 to 30 kt with gusts up to 35 kt. * SEAS...7 to 12 feet. * FIRST EBB...2.9 knots at 01:55 AM Saturday. * SECOND EBB...1.9 knots at 02:01 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ570-120530- /O.CON.KMTR.GL.W.0007.000000T0000Z-180512T1000Z/ /O.EXB.KMTR.SC.Y.0072.180512T1000Z-180513T0400Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 219 PM PDT Fri May 11 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PDT SATURDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from 3 AM to 9 PM PDT Saturday. * WINDS...North 25 to 35 kt with gusts up to 45 kt. * SEAS...13 to 18 feet. * FIRST EBB...2.9 knots at 01:55 AM Saturday. * SECOND EBB...1.9 knots at 02:01 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ571-120530- /O.CON.KMTR.GL.W.0007.000000T0000Z-180512T1000Z/ /O.EXB.KMTR.SC.Y.0072.180512T1000Z-180512T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 219 PM PDT Fri May 11 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT SATURDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from 3 AM to 9 AM PDT Saturday. * WINDS...Northwest 20 to 30 kt with gusts up to 40 kt. * SEAS...11 to 16 feet. * FIRST EBB...2.9 knots at 01:55 AM Saturday. * SECOND EBB...1.9 knots at 02:01 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ575-120530- /O.CON.KMTR.GL.W.0007.000000T0000Z-180512T0400Z/ /O.EXB.KMTR.SC.Y.0072.180512T0400Z-180512T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 219 PM PDT Fri May 11 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SATURDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from 9 PM this evening to 9 AM PDT Saturday. * WINDS...Northwest 15 to 25 kt with gusts up to 35 kt. * SEAS...7 to 12 feet. * FIRST EBB...2.9 knots at 01:55 AM Saturday. * SECOND EBB...1.9 knots at 02:01 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ535-120530- /O.CON.KMTR.SC.Y.0072.000000T0000Z-180512T0400Z/ /O.NEW.KMTR.SC.Y.0076.180512T1300Z-180512T2300Z/ Monterey Bay- 219 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 4 PM PDT SATURDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from 6 AM to 4 PM PDT Saturday. * WINDS...West 15 to 25 kt with gusts up to 30 kt. * SEAS...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ565-120530- /O.EXT.KMTR.SC.Y.0072.000000T0000Z-180512T2200Z/ Point Pinos To Point Piedras Blancas To 10 nm- 219 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. * FIRST EBB...2.9 knots at 01:55 AM Saturday. * SECOND EBB...1.9 knots at 02:01 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-120530- /O.CON.KMTR.SC.Y.0067.000000T0000Z-180512T1600Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 219 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...8 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ545-120530- /O.CON.KMTR.SC.Y.0072.000000T0000Z-180512T1600Z/ Point Reyes To Pigeon Point To 10 nm- 219 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ560-120530- /O.CON.KMTR.SC.Y.0067.000000T0000Z-180512T1600Z/ Pigeon Point to Point Pinos To 10 nm- 219 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ530-120400- /O.CON.KMTR.SC.Y.0075.180511T2200Z-180512T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 219 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...North 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ531-120400- /O.CON.KMTR.SC.Y.0075.180511T2200Z-180512T0400Z/ San Francisco Bay South of the Bay Bridge- 219 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
2 follow-up statements
924 WHUS76 KMTR 120411 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 911 PM PDT Fri May 11 2018 PZZ575-121215- /O.EXP.KMTR.GL.W.0007.000000T0000Z-180512T0400Z/ /O.CON.KMTR.SC.Y.0072.000000T0000Z-180512T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 911 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING HAS EXPIRED... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...8 to 13 feet. * FIRST EBB...2.9 knots at 01:55 AM Saturday. * SECOND EBB...1.9 knots at 02:01 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ540-121215- /O.EXP.KMTR.GL.W.0007.000000T0000Z-180512T0400Z/ /O.CON.KMTR.SC.Y.0072.000000T0000Z-180512T1600Z/ Point Arena To Point Reyes To 10 nm- 911 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING HAS EXPIRED... * WINDS...Northwest 15 to 25 kt. * SEAS...7 to 9 feet. * FIRST EBB...2.9 knots at 01:55 AM Saturday. * SECOND EBB...1.9 knots at 02:01 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ530-121215- /O.EXP.KMTR.SC.Y.0075.000000T0000Z-180512T0400Z/ /O.EXA.KMTR.SC.Y.0072.000000T0000Z-180512T2200Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 911 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SATURDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect until 3 PM PDT Saturday. * WINDS...North 15 to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ535-121215- /O.EXP.KMTR.SC.Y.0072.000000T0000Z-180512T0400Z/ /O.CON.KMTR.SC.Y.0076.180512T1300Z-180512T2300Z/ Monterey Bay- 911 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM PDT SATURDAY... * WINDS...Southwest 10 to 20 kt with gusts up to 25 kt. * SEAS...6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ531-120515- /O.EXP.KMTR.SC.Y.0075.000000T0000Z-180512T0400Z/ San Francisco Bay South of the Bay Bridge- 911 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have decreased below advisory criteria. $$ PZZ570-121215- /O.CON.KMTR.GL.W.0007.000000T0000Z-180512T1000Z/ /O.CON.KMTR.SC.Y.0072.180512T1000Z-180513T0400Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 911 PM PDT Fri May 11 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT SATURDAY... * WINDS...Northwest 25 to 35 kt with gusts up to 45 kt. * SEAS...12 to 16 feet. * FIRST EBB...2.9 knots at 01:55 AM Saturday. * SECOND EBB...1.9 knots at 02:01 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ571-121215- /O.CON.KMTR.GL.W.0007.000000T0000Z-180512T1000Z/ /O.CON.KMTR.SC.Y.0072.180512T1000Z-180512T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 911 PM PDT Fri May 11 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT SATURDAY... * WINDS...North 15 to 25 kt with gusts up to 35 kt. * SEAS...8 to 13 feet. * FIRST EBB...2.9 knots at 01:55 AM Saturday. * SECOND EBB...1.9 knots at 02:01 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-121215- /O.CON.KMTR.SC.Y.0067.000000T0000Z-180512T1600Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 911 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...Northwest 15 to 25 kt. * SEAS...7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ545-121215- /O.CON.KMTR.SC.Y.0072.000000T0000Z-180512T1600Z/ Point Reyes To Pigeon Point To 10 nm- 911 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...Northwest 10 to 15 kt with gusts up to 20 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ560-121215- /O.CON.KMTR.SC.Y.0067.000000T0000Z-180512T1600Z/ Pigeon Point to Point Pinos To 10 nm- 911 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...Northwest 15 to 25 kt. * SEAS...8 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ565-121215- /O.CON.KMTR.SC.Y.0072.000000T0000Z-180512T2200Z/ Point Pinos To Point Piedras Blancas To 10 nm- 911 PM PDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...South 15 to 25 kt. * SEAS...8 to 10 feet. * FIRST EBB...2.9 knots at 01:55 AM Saturday. * SECOND EBB...1.9 knots at 02:01 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
251 WHUS76 KMTR 120907 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 207 AM PDT Sat May 12 2018 PZZ530-121715- /O.CAN.KMTR.SC.Y.0072.000000T0000Z-180512T2200Z/ /O.NEW.KMTR.SC.Y.0077.180512T1900Z-180513T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 207 AM PDT Sat May 12 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from noon today to 9 PM PDT this evening. * WINDS...West 10 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ535-121015- /O.CAN.KMTR.SC.Y.0076.180512T1300Z-180512T2300Z/ Monterey Bay- 207 AM PDT Sat May 12 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in San Francisco has cancelled the Small Craft Advisory. $$ PZZ570-121715- /O.CON.KMTR.GL.W.0007.000000T0000Z-180512T1000Z/ /O.CON.KMTR.SC.Y.0072.180512T1000Z-180513T0400Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 207 AM PDT Sat May 12 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Northwest 15 to 25 kt with gusts up to 35 kt. * SEAS...8 to 10 feet. * FIRST EBB...1.9 knots at 02:01 PM Saturday. * SECOND EBB...3.4 knots at 02:25 AM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ571-121600- /O.CON.KMTR.GL.W.0007.000000T0000Z-180512T1000Z/ /O.CON.KMTR.SC.Y.0072.180512T1000Z-180512T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 207 AM PDT Sat May 12 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...North 15 to 20 kt with gusts up to 30 kt. * SEAS...8 to 13 feet. * FIRST EBB...1.9 knots at 02:01 PM Saturday. * SECOND EBB...3.4 knots at 02:25 AM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ560-121715- /O.EXT.KMTR.SC.Y.0067.000000T0000Z-180513T0100Z/ Pigeon Point to Point Pinos To 10 nm- 207 AM PDT Sat May 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS...Southwest 10 to 20 kt with gusts up to 25 kt. * SEAS...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ565-121715- /O.EXT.KMTR.SC.Y.0072.000000T0000Z-180513T0100Z/ Point Pinos To Point Piedras Blancas To 10 nm- 207 AM PDT Sat May 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS...Southeast 10 to 20 kt with gusts up to 30 kt. * SEAS...6 to 8 feet. * FIRST EBB...1.9 knots at 02:01 PM Saturday. * SECOND EBB...3.4 knots at 02:25 AM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ575-121600- /O.CON.KMTR.SC.Y.0072.000000T0000Z-180512T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 207 AM PDT Sat May 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...Northwest 15 to 20 kt with gusts up to 25 kt. * SEAS...8 to 13 feet. * FIRST EBB...1.9 knots at 02:01 PM Saturday. * SECOND EBB...3.4 knots at 02:25 AM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-121600- /O.CON.KMTR.SC.Y.0067.000000T0000Z-180512T1600Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 207 AM PDT Sat May 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...Northwest 10 to 15 kt with gusts up to 25 kt. * SEAS...7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ540-121600- /O.CON.KMTR.SC.Y.0072.000000T0000Z-180512T1600Z/ Point Arena To Point Reyes To 10 nm- 207 AM PDT Sat May 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...Northwest 10 to 15 kt with gusts up to 25 kt. * SEAS...7 to 9 feet. * FIRST EBB...1.9 knots at 02:01 PM Saturday. * SECOND EBB...3.4 knots at 02:25 AM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ545-121600- /O.CON.KMTR.SC.Y.0072.000000T0000Z-180512T1600Z/ Point Reyes To Pigeon Point To 10 nm- 207 AM PDT Sat May 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...North 10 to 15 kt with gusts up to 20 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 11, 1:40 PM PDT, 39 minutes earlier.
Area forecast discussion, May 11, 1:40 PM PDT, 39 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
140 PM PDT Fri May 11 2018
.SYNOPSIS...Offshore winds develop over the region today with
warmer temperatures expected in the interior. Winds will be
strongest in the North Bay and East Bay Hills/Mountains tonight
into early Saturday morning. A cooling trend will return region-
wide on Sunday as onshore winds spread inland. Seasonably cool
conditions are then expected into next week.
&&
.DISCUSSION...as of 01:39 PM PDT Friday...Sunny skies and warmer
temperatures thanks to developing offshore flow Friday afternoon.
Latest 24 hour trends indicates many locations around the Bay Area
are running several degrees warmer than Thursday afternoon. Max
temps today will top out in the 80s for North, East and South Bay.
Slightly cooler temperatures near the coast and Bay Shoreline.
Breezy conditions also continue across the North Mts and East Bay
Hills.
The most active portion of the seven day forecast will occur over
the next 24-36 hours with offshore flow followed by a southerly
surge. High pressure will continue to build across the Great Basin
strengthening offshore flow (N to NE winds) across the Bay Area.
The SFO-WMC pressure gradient is already trending in that
direction and the SFO-ACV gradient is a whopping 8+mb. Latest
model guidance continues to advertise pretty stout winds at 925mb
(~2,500ft) with 35-45 kts Friday night/early Saturday. Therefore,
Wind Advisory remains in effect for the North Mountains and East
Bay Hills. Gusts 50-60 mph seems plausible over the higher
peaks/ridges. The offshore will also lead to another night of
thinning stratus. Low clouds/fog will once again be confined to
portions of Monterey Bay and the Big Sur Coast. The combination of
gusty N to NE winds and lowering relative humidity overnight will
lead to increased fire weather concerns. It's still early in the
season and fine fuels have not completely dried out yet, but it is
still something to be mindful of.
Winds are forecast to gradually subside Saturday morning into
Saturday afternoon. For several days models have been developing a
strong southerly surge coming up the Big Sur Coast as offshore
flow weakens. Current forecast will keep this thinking going.
Temperatures on the immediate coast and the north end of Monterey
Bay could end up being cooler Saturday depending on development of
the surge. Interior areas and locations north of the surge will be
mild and several degrees above normal.
Not much change for the extended forecast. Night and morning low
clouds/fog will be common as an upper lows drifts westward over
the region. Seasonably cool, but dry weather is expected for much
of next week.
&&
.AVIATION...As of 10:39 AM PDT Friday for 18Z TAFs...Satellite
imagery showing mainly clear skies with the exception of some
stratus hovering just off the coast of the Monterey Peninsula. VFR
conditions expected to prevail through the period.
Main concern for the day will be the winds. Winds just above the
surface starting this afternoon will be around 30 to 40 kt due to
an upper low over the Great Basin. Some of these winds may mix
down to the surface as gusts in the late afternoon. Therefore,
LLWS has been kept into the Bay Area tafs. Shear will peak in the
overnight hours as surface winds ease and become NW around 10 kt,
while winds aloft become NE around 35 kt causing both speed and
directional shear. Any gusts that mix to the surface may be out of
the NE as well.
Skies should remain mostly clear today and tonight, however,
models continue to forecast the development of a southerly surge
of stratus moving northward along the California coast beginning
early tomorrow morning. Stratus is predicted to move inland
sometime Saturday night and into Sunday bringing back the marine
layer. Timing of this event remains uncertain.
Vicinity of KSFO...VFR. Breezy onshore winds this afternoon with
low level wind shear this evening and tonight. See notes above
for more detail. No marine layer expected tonight.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...VFR conditions to prevail through the
period with breezy afternoon and evening winds. No marine layer is
expected through the period, but is forecast to return Saturday
night.
&&
.MARINE...as of 08:22 AM PDT Friday...Gale force conditions will
continue across the coastal waters today and into early tomorrow
morning as a result of a tightening pressure gradient between an
area of high pressure over the eastern Pacific and low pressure
inland. This will result in very hazardous sea conditions for much
of the forecast area. Strong winds will produce steep wind waves,
especially over the outer waters. Winds will begin to subside on
Saturday before fresh swell from the south moves into the waters
due to a possible developing southerly surge along the immediate
coastline.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...Wind Advisory...North Bay Mts and East Bay Hills
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
GLW...Pt Arena to Pt Reyes 0-10 nm until 3 AM
GLW...Pt Arena to Pigeon Pt 10-60 nm until 3 AM
GLW...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 9 PM
SCA...Mry Bay until 9 PM
SCA...SF Bay until 9 PM
&&
PUBLIC FORECAST: MM
AVIATION: AS
MARINE: AS
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.